# SDR ZZDA2008151

- Difficulty date: August 10, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20167
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED B5-118 BATTERY AND BATTERY SUPPLY ASSY REF AMM 33-51.
